| Model Number |
M001361760 |
| Medical Device Problem Codes |
Stretched (1601); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on 06-jun-2025.It was reported that coil unable to advance and stretched occurred.The target lesion was located in the coronary artery.A bsc microcatheter and 2/5mm x 5.8cm interlock was used for treatment.During the procedure, the physician utilized a bsc microcatheter to deploy the coil; however, the coil was unable to be pushed out of the catheter.Following multiple attempts, the physician retracted the coil, and it was noted that the coil had become stretched.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, returned device analysis revealed pusher wire was detached.
Additional Manufacturer Narrative
Device evaluated by mfr: the interlock device was returned for analysis.Upon inspection, it was noted that the main coil, introducer sheath, and pusher wire were included in the return.Observations revealed that the main coil was bent in the primary coil section, resulting in a loss of its original form due to deformation.Additionally, the pusher wire exhibited bending, stretching, and detachment at the coil section.